# SDR 97ZZZM1230

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 304
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR OUT.  RELAMPED UPPER RIGHT SMOKE DETECTOR LIGHT.  FUNCTIONAL CHECK B-727 MM 26-10-0.  (M)
